Authors: Rosin, Paul
Pantović, Jovanka
Žunić, Joviša 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Measuring Linearity of Connected Configurations of a Finite Number of 2D and 3D Curves
Journal: Journal of Mathematical Imaging and Vision
Volume: 53
Issue: 1
First page: 1
Last page: 11
Issue Date: 3-Sep-2015
Rank: M21a
ISSN: 0924-9907
DOI: 10.1007/s10851-014-0542-z
Abstract: 
We define a new linearity measure for a wide class of objects consisting of a set of of curves, in both $$2D$$2D and $$3D$$3D. After initially observing closed curves, which can be represented in a parametric form, we extended the method to connected compound curves—i.e. to connected configurations of a number of curves representable in a parametric form. In all cases, the measured linearities ran...
Keywords: 2D Curves | 3D Curves | Compound curves | Image processing | Linearity measure | Shape | Shape descriptors
Publisher: Springer Link
Project: Representations of logical structures and formal languages and their application in computing 
Advanced Techniques of Cryptology, Image Processing and Computational Topology for Information Security 

Show full item record

SCOPUSTM   
Citations

2
checked on Apr 4, 2025

Page view(s)

25
checked on Jan 31, 2025

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.